MathSciNet Relay Station
MathSciNet bibliographic data
MR1278865 11A51
Hahn, S. A remark on Aurifeuilian factorizations. Math. Japon. 39 (1994), no. 3, 501–502.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement